# SDR SWAA2022030223987

- Difficulty date: January 28, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 41,659 hours, 24,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP AFT TIE DOWN PLATE HAS CORROSION ON LWR SURFACE / ON FWD CARGO COMP; AFT TIE DOWN PLATE; NO LIMITS FOUND IN SRM. REPLACED PART 453A1611-26 ITEM #350; ATAG # A99214. IAW AIPC 25-52-10 AND SRM 51-10-02. PLACED PART ON SHELF
